advertisement
Question
Posted by: Molly | 2012-01-22

Testosterone/ androgens

Subject: HIGH ANDROGENS??
Posted by: Molly | 1/9/2011

Hi doc,

PLease help me as to what to dO.

I was diagnosed with PCOS last year April. Was on yasmin.

I then excersized and lost 20 kgs- went from 97 to 77 kg.

I still have the facial and excess body hair problem- so my hormaones arent any better- i dont think npcos is a problem anymore- although im still on glucophage.

I have no medical aid- so bloodtests are so expensive la l - i s there anything i can do for the hair??

I have thinning hair on my scalp now, and my chin is starting to look like a man''''s. must pluck everyday, and starting to get an ugly rash from upsetting the follicles daily... i alos have the same on hte back of my thighs.

I am also getting random looong black hairs in my neck and on my back.

Im desperate. please-


EXPERT''S REPLY
Subject:
Posted by: Gynaedoc | 5/9/2011

You could try Diane 35. If this doe snot help, there are other treatments available but they are expensive and need prescription by a doctor. I presume you did have blood tests initially to check for other things?

Best wishes



I only saw the reply today!

I did have blood tests- and the gynea said it was high testosterone levels, and also had numerous cysts on my ovaries. She said with drastic weight loss it would improve- but it hasnt. I am now on Ruby. And still have bad facial hair, etc etc etc.

What else could this be doc?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Very high testosterone levels could indicate an adrenal tumour. I would suggest that you see an endrocrinologist to exclude this. If it is just PCOS, Diane 35 might be a better Pill to use and also extra Androcur might be indicated.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-01-25

Very high testosterone levels could indicate an adrenal tumour. I would suggest that you see an endrocrinologist to exclude this. If it is just PCOS, Diane 35 might be a better Pill to use and also extra Androcur might be indicated.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement